AIDS Home > Treating Someone Who Takes Too Much Selenium

Treatment for a Selenium Overdose

The treatment for a selenium overdose will vary. If the overdose was recent, the healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on selenium.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.